# SDR UPS00232613

- Difficulty date: April 25, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SURFACE CORROSION AT AFT O/B ATTACH HOLE FOR NR 4 FLAP TRACK ON LT ML B BEAM.  REPAIR CARRIED OUT IAW SMRO EO 2000-015-006 UPS ENGINEERING FILE NR 727-57-2153.
